Oklahoma, 2003Hail and Damaging Winds in Oklahoma, April 19, 2003
April 19, 2003 · NWS OUN · 37 events in 20 counties and zones
25 hail, 12 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 18, 9:55 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 18, 9:55 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT FRI APR 18 2003
HAVE UPPED OVERNIGHT POPS TO CATEGORICAL IN A CORRIDOR THRU CENTRAL
OK. CONVECTION NOW DEVELOPING OVER W AND CENTRAL TX EXPECTED TO
CONTINUE DEVELOPING/INCREASING/SPREADING NE AS LLJ ENHANCES LL
CONVERGENCE AND LIFT BENEATH AND AHEAD OF MID-LEVEL SHORTWAVE TROF
AND POTENT UPPER JET. EXPECT CONVECTION TO EVOLVE INTO 1 OR MORE MCS
CLUSTERS AND ROLL NE ACROSS AREA LATE TONIGHT.
PRELIM ASSESSMENT OF SAT SEVERE POTENTIAL AFTER CONSULTING W/SPC IS
MDT RISK FOR MUCH OF OK E OF RUFLY END-OKC-ADM. POTENTIAL FOR STRONG
TORNADOES EXPECTED TO BE OVER RELATIVELY SMALL AREA...EXACT LOCATION
UNCERTAIN DUE TO QUESTIONS ON OVERNIGHT CONVECTIVE EVOLUTION AND
SUBSEQUENT MESOSCALE FEATURES. PART OF MDT AREA COULD BE UPGRADED IN
A LATER UPDATE.
FCSTID = 24
OKC 62 76 50 68 / 80 70 60 0
HBR 57 77 49 70 / 70 50 20 0
SPS 61 81 52 73 / 60 50 20 0
GAG 52 64 43 66 / 40 70 80 0
PNC 61 69 48 65 / 60 80 80 0
DUA 63 81 55 72 / 50 70 70 0
.OUN...
OK...NONE.
TX...NONE.
Hazardous weather outlook, Apr 18, 11:00 AM CST, 13 hours 4 minutes before
OKZ004>048-050>052-TXZ083>090-191200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI APR 18 2003
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTHEAST OF A LINE FROM
CHEROKEE TO CHEYENNE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE
THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SATURDAY MORNING.
DISCUSSION...
A DRYLINE WILL CONTINUE TO SHARPEN AND PUSH EASTWARD ACROSS PORTIONS
OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON.
DEWPOINTS AHEAD OF THE DRYLINE WILL CONTINUE TO INCREASE AS MOISTURE
MOVES NORTHWARD FROM CENTRAL TEXAS. THE ATMOSPHERE WILL BECOME
MODERATELY UNSTABLE THIS AFTERNOON AS TEMPERATURES WARM INTO THE
80S. CONVERGENCE ALONG THE DRYLINE AND A STRONG UPPER LEVEL JET
WILL COMBINE TO PRODUCE THUNDERSTORMS BY LATE THIS AFTERNOON. SHEAR
PROFILES ARE EXPECTED TO BE STRONG ENOUGH FOR SUPERCELLS TO DEVELOP
WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN WEATHER THREAT.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT...AS LOW
LEVEL WINDS INCREASE. SOME OF THESE STORMS MAY PRODUCE LARGE
HAIL. HEAVY RAINFALL MAY ALSO OCCUR WITH THESE THUNDERSTORMS
TONIGHT...ESPECIALLY FROM WESTERN NORTH TEXAS INTO CENTRAL
OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
THERE WILL BE AN EXTREME TO HIGH FIRE DANGER THIS AFTERNOON
ACROSS ALL OF OKLAHOMA AND WESTERN NORTH TEXAS. PLEASE REFER
TO FIRE WEATHER PRODUCTS FOR DETAILED INFORMATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE WEATHER ON SATURDAY ACROSS
MOST OF CENTRAL AND EASTERN OKLAHOMA. WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS WILL HAVE A SLIGHT RISK OF SEVERE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST OUT OF OKLAHOMA BY
EARLY SATURDAY AFTERNOON. THIS WILL ALLOW FOR STRONG HEATING AS
SKIES CLEAR. LOW PRESSURE IS EXPECTED TO DEVELOP OVER SOUTHWEST
OKLAHOMA...AS A STRONG UPPER LEVEL SYSTEM APPROACHES THE SOUTHERN
PLAINS. AN ASSOCIATED DRYLINE AND FRONTAL BOUNDARY WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT BY MID TO LATE AFTERNOON.
MODERATE TO HIGH INSTABILITY AND FAVORABLE SHEAR PROFILES WILL
SUPPORT SUPERCELL THUNDERSTORMS WITH TORNADOES POSSIBLE. HEAVY
RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS THE NORTHERN HALF
OF OKLAHOMA.
OTHER HAZARDOUS WEATHER...
NO OTHER HAZARDOUS WEATHER IS EXPECTED.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.
MAXWELL/SPEGIn the hours before
Local storm report, Apr 18, 7:01 PM CST, 5 hours 3 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT FRI APR 18 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0746 PM NORTH LAKE KICKAPOO TX 1.75 INCH HAIL
04/18/03 ARCHER REPORTED BY HAM RADIO
SPOTTER.
0751 PM 7 SW WICHITA FALLS TX .75 INCH HAIL
04/18/03 ARCHER REPORTED BY HAM RADIO
SPOTTER.
TYSpecial weather statement, Apr 18, 7:02 PM CST, 5 hours 2 minutes before
OKZ044-TXZ090-190115-
SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT FRI APR 18 2003
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND COTTON COUNTIES.
A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH PARTS OF WICHITA FALLS
AT 801 PM CDT...MOVING NORTHEAST AT 45 MPH. IF THIS STORM MAINTAINS
ITS INTENSITY...SEVERE WEATHER WILL AFFECT PARTS OF NORTHERN CLA AND
SOUTHERN COTTON COUNTIES BY 9 PM.
PEOPLE IN CLAY AND COTTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LISTEN FOR WARNINGS AND WATCH FOR THREATENING WEATHER CONDITIONS AS
THIS STORM APPROACHES.
24
Local storm report, Apr 18, 7:11 PM CST, 4 hours 53 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT FRI APR 18 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0811 PM WICHITA FALLS TX .88 INCH HAIL
04/18/03 WICHITA REPORTED BY HAM RADIO
SPOTTER.
0813 PM SHEPPARD AIR FORCE BASE TX .75 INCH HAIL
04/18/03 WICHITA REPORTED BY HAM RADIO
SPOTTER.
TYSpecial weather statement, Apr 18, 10:28 PM CST, 1 hour 36 minutes before
OKZ033-036-TXZ083-084-087-190445-
SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT FRI APR 18 2003
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN...HARMON...
JACKSON AND KNOX COUNTIES.
AT 1128 PM...STRONG TO SEVERE THUNDERSTORMS WERE MOVING RAPIDLY
NORTHEAST AT AROUND 50 MPH FROM WEST CENTRAL TEXAS. THESE STORMS
WILL LIKELY MOVE INTO PARTS OF KNOX...FOARD...AND HARDEMAN COUNTIES
IN TEXAS...AND PERHAPS INTO THE SOUTHWEST CORNER OF OKLAHOMA...BY
AROUND 1 AM.
PEOPLE IN FOARD...HARDEMAN...HARMON...JACKSON AND KNOX COUNTIES...
INCLUDING THE CITY OF QUANAH...SHOULD MONITOR THESE STORMS CLOSELY.
LISTEN FOR WARNINGS AND WATCH FOR THREATENING WEATHER CONDITIONS AS
THE STORMS APPROACH.
24
Special weather statement, Apr 18, 11:56 PM CST, 8 minutes before
TXZ083-084-190615-
SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT SAT APR 19 2003
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.
A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS
LOCATED 46 MILES WEST OF CROWELL AT 1256 AM CDT...MOVING EAST
NORTHEAST AT 50 MPH. THIS STORM HAS PRODUCED GOLFBALL SIZE
HAIL...AND COULD PRODUCE A TORNADO AT ANY TIME.
PEOPLE IN FOARD AND HARDEMAN COUNTIES...INCLUDING THE CITY OF
QUANAH...SHOULD MONITOR THIS STORM CLOSELY. LISTEN FOR WARNINGS AND
WATCH FOR THREATENING WEATHER CONDITIONS AS THIS STORM APPROACHES.
24
Thunderstorm Wind, Greer
- When
- April 19, 12:04 AM CST to 12:07 AM CST
- Where
- Greer County, 2 mi W of Lake Creek
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.033, -99.450
Three barns sustained damage. One barn received significant damage while two power poles, a shed, and a large tree were also damaged.
Thunderstorm Wind, Greer
- When
- April 19, 12:05 AM CST
- Where
- Greer County, 5 mi SE of Mangum
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 34.833, -99.433
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Greer
- When
- April 19, 12:10 AM CST
- Where
- Greer County, Mangum
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.883, -99.500
Hail, Woodward
- When
- April 19, 12:20 AM CST
- Where
- Woodward County, 3 mi SE of Ft Supply
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.550, -99.533
Thunderstorm Wind, Washita
- When
- April 19, 12:20 AM CST
- Where
- Washita County, 11 mi W of Sentinel
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.150, -99.383
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Washita
- When
- April 19, 12:25 AM CST
- Where
- Washita County, 11 mi W of Sentinel
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.150, -99.383
Wind was measured by the Oklahoma mesonet.
Hail, Harper
- When
- April 19, 12:30 AM CST
- Where
- Harper County, 5 mi S of Lovedale
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.700, -99.383
Hail, Custer
- When
- April 19, 12:40 AM CST
- Where
- Custer County, 6 mi W of Arapaho
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.567, -99.050
Hail, Woods
- When
- April 19, 1:00 AM CST
- Where
- Woods County, 13 mi NW of Alva
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.933, -98.833
Hail, Jackson
- When
- April 19, 1:15 AM CST
- Where
- Jackson County, 4 mi S of Humphreys
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.500, -99.233
Hail, Tillman
- When
- April 19, 1:20 AM CST
- Where
- Tillman County, Tipton
- Measured
- 2.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.500, -99.133
Hail, Tillman
- When
- April 19, 1:27 AM CST
- Where
- Tillman County, Frederick
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.383, -99.017
Thunderstorm Wind, Tillman
- When
- April 19, 1:27 AM CST
- Where
- Tillman County, Frederick
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.383, -99.017
Hail, Tillman
- When
- April 19, 1:30 AM CST
- Where
- Tillman County, 1 mi N of Frederick
- Measured
- 4.5 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.400, -99.017
Hail, Woodward
- When
- April 19, 1:30 AM CST
- Where
- Woodward County, 18 mi N of Mooreland
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.700, -99.200
Hail, Tillman
- When
- April 19, 1:32 AM CST
- Where
- Tillman County, Manitou
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.500, -98.983
Hail, Kiowa
- When
- April 19, 1:34 AM CST
- Where
- Kiowa County, Snyder
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.650, -98.950
Hail, Tillman
- When
- April 19, 1:35 AM CST
- Where
- Tillman County, Frederick
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.383, -99.017
Hail, Kiowa
- When
- April 19, 1:45 AM CST
- Where
- Kiowa County, 6 mi E of Snyder
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.650, -98.850
Hail, Comanche
- When
- April 19, 1:55 AM CST
- Where
- Comanche County, 10 mi W of Lawton
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.617, -98.583
Thunderstorm Wind, Comanche
- When
- April 19, 2:00 AM CST
- Where
- Comanche County, Cache
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.633, -98.617
Thunderstorm Wind, Comanche
- When
- April 19, 2:15 AM CST
- Where
- Comanche County, 5 mi W of Lawton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.617, -98.483
Tree limbs were downed. Some roofs and outbuildings were also damaged.
Hail, Harmon
- When
- April 19, 2:20 AM CST
- Where
- Harmon County, 2 mi S of Mc Queen
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.633, -99.700
Thunderstorm Wind, Harmon
- When
- April 19, 2:20 AM CST
- Where
- Harmon County, 3 mi W of Vinson
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $500
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.900, -99.917
Hail, Jackson
- When
- April 19, 2:28 AM CST
- Where
- Jackson County, 10 mi W of Elmer
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.483, -99.533
Hail, Grant
- When
- April 19, 2:30 AM CST
- Where
- Grant County, Renfrow
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.917, -97.650
Hail, Canadian
- When
- April 19, 2:45 AM CST
- Where
- Canadian County, 3 mi E of Niles
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.433, -98.200
Hail was reported covering ground.
Hail, Kiowa
- When
- April 19, 2:55 AM CST
- Where
- Kiowa County, 6 mi E of Snyder
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.650, -98.850
Thunderstorm Wind, Grady
- When
- April 19, 3:05 AM CST
- Where
- Grady County, 7 mi SW of Minco
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.250, -98.017
Hail, Kingfisher
- When
- April 19, 3:05 AM CST
- Where
- Kingfisher County, Kingfisher
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.850, -97.933
Thunderstorm Wind, Logan
- When
- April 19, 3:15 AM CST
- Where
- Logan County, 3 mi N of Crescent
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.000, -97.600
Hail, Logan
- When
- April 19, 4:00 AM CST
- Where
- Logan County, Marshall
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.150, -97.617
Thunderstorm Wind, Garfield
- When
- April 19, 4:15 AM CST
- Where
- Garfield County, 7 mi S of Hayward
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.183, -97.517
Hail, Comanche
- When
- April 19, 4:45 AM CST
- Where
- Comanche County, 8 mi NE of Indiahoma
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.700, -98.650
Hail, Kay
- When
- April 19, 5:11 AM CST
- Where
- Kay County, 3 mi W of Ponca City
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.700, -97.133
Hail, Cotton
- When
- April 19, 6:00 AM CST
- Where
- Cotton County, 4 mi E of Hulen
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.500, -98.150
Hail, Stephens
- When
- April 19, 6:30 AM CST
- Where
- Stephens County, 9 mi NW of Duncan
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.617, -98.067
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, April 19, 20033 injured · $1.9 million · F2 · 27 events
- Tornado and Hail in Oklahoma, April 19, 20031 death · F0 · 29 events
- Tornadoes and Hail in Kansas, April 19, 2003$155,000 · F0 · 49 events
- Tornado in Arkansas, April 19, 2003F1 · 1 event
- Tornado in Arkansas, April 19 to 20, 2003F1 · 1 event
- High Wind in Texas, April 19, 2003$25,000 · 1 event
- Hail in Kansas, April 19, 20031.75 in hail · 11 events
- Heavy Snow in Colorado, April 19, 20038 events
- High Surf in Hawaii, April 19 to 21, 20037 events
- Hail in Missouri, April 19, 20031.75 in hail · 6 events
- Hail and Damaging Winds in Arkansas, April 19, 20031.75 in hail · 6 events
- Hail in Kansas, April 19, 20031 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5352731, 5352266, 5352267, 5352268, 5352269, 5352270, 5352271, 5352272, 5352273, 5352274, 5352275, 5352276, 5352277, 5352278, 5352279, 5352280, 5352281, 5352282, 5352283, 5352363, 5352364, 5352365, 5352366, 5352367, 5352718, 5352719, 5352720, 5352721, 5352722, 5352723, 5352724, 5352725, 5352726, 5352727, 5352728, 5352729, 5352730.